Translator Disclaimer
15 June 2006 Prym varieties and Teichmüller curves
Curtis T. Mcmullen
Author Affiliations +
Duke Math. J. 133(3): 569-590 (15 June 2006). DOI: 10.1215/S0012-7094-06-13335-5

Abstract

This article gives a uniform construction of infinitely many primitive Teichmüller curves VMg for g=2, 3, and 4

Citation

Download Citation

Curtis T. Mcmullen. "Prym varieties and Teichmüller curves." Duke Math. J. 133 (3) 569 - 590, 15 June 2006. https://doi.org/10.1215/S0012-7094-06-13335-5

Information

Published: 15 June 2006
First available in Project Euclid: 13 June 2006

zbMATH: 1099.14018
MathSciNet: MR2228463
Digital Object Identifier: 10.1215/S0012-7094-06-13335-5

Subjects:
Primary: 32G15
Secondary: 14H40, 37D50, 57M

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.133 • No. 3 • 15 June 2006
Back to Top